# SDR AALA201803029020

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,701 hours, 28,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: D31865309
- Part serial: A6559
- Condition: Cracked
- Location: Overwing Slide
- Part time: 62,226 hours, 24,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE BUSTLE, TRAILING EDGE, CRACKED AND DELAMINATED.  MAINTENANCE REPLACED THE LEFT OVERWING SLIDE ASSEMBLY IAW JOBCARD 26L20025014 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
